Alert archive / Minnesota / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 74, NWS Twin Cities, MN

July 19, 2023Stearns County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 19, 2023, 4:55 PM CDT for Stearns County, Minnesota. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2023, 4:55 PM CDT (21:55 UTC)
Expired
Jul 19, 2023, 5:30 PM CDT
In force
35 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Stearns County, MN

The radar

The Minneapolis radar (KMPX), 109 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 5:15 PM CDTTSTM WND GST 741 W Richmond, MNRelayed via Stearns County EM.
Jul 19, 5:26 PM CDTTSTM WND DMGCold Spring, MNSix to eight inch tree branches down with time estimated based on radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2023-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2023-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

963 
WUUS53 KMPX 192155
SVRMPX
MNC145-192230-
/O.NEW.KMPX.SV.W.0074.230719T2155Z-230719T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
455 PM CDT Wed Jul 19 2023

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Central Stearns County in central Minnesota...

* Until 530 PM CDT.

* At 455 PM CDT, a severe thunderstorm was located 8 miles south of
  Freeport, or 25 miles west of St. Cloud, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Richmond around 510 PM CDT.
  Cold Spring around 515 PM CDT.

Other locations in the path of this severe thunderstorm include St.
Joseph, Rockville and Waite Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4550 9489 4561 9480 4556 9420 4531 9431
TIME...MOT...LOC 2155Z 280DEG 36KT 4554 9470 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
2 follow-up statements
141 
WWUS53 KMPX 192201
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
501 PM CDT Wed Jul 19 2023

MNC145-192230-
/O.CON.KMPX.SV.W.0074.000000T0000Z-230719T2230Z/
Stearns MN-
501 PM CDT Wed Jul 19 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL STEARNS COUNTY...

At 501 PM CDT, a severe thunderstorm was located 7 miles northwest of
Richmond, or 21 miles west of St. Cloud, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Richmond around 510 PM CDT.
  Cold Spring around 515 PM CDT.

Other locations in the path of this severe thunderstorm include St.
Joseph, Rockville and Waite Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4548 9483 4560 9472 4556 9420 4531 9431
TIME...MOT...LOC 2201Z 280DEG 36KT 4553 9461 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CTG
552 
WWUS53 KMPX 192217
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
517 PM CDT Wed Jul 19 2023

MNC145-192230-
/O.CON.KMPX.SV.W.0074.000000T0000Z-230719T2230Z/
Stearns MN-
517 PM CDT Wed Jul 19 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN STEARNS COUNTY...

At 516 PM CDT, a severe thunderstorm was located near Rockville, or
10 miles west of St. Cloud, moving east at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters measured 74 mph wind gust near 
         Richmond at 515 PM CDT.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

This severe storm will be near...
  St. Joseph and Rockville around 520 PM CDT.

Other locations in the path of this severe thunderstorm include Waite
Park and St. Cloud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4544 9469 4558 9450 4556 9420 4531 9431
TIME...MOT...LOC 2216Z 280DEG 36KT 4550 9439 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

CTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:47 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jul 19, 3:47 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
347 PM CDT Wed Jul 19 2023

.DISCUSSION...(This evening through Wednesday)
Issued at 345 PM CDT Wed Jul 19 2023

KEY MESSAGES:

- Through this evening scattered thunderstorms are likely, with
  severe thunderstorms possible. Main threat is large hail.

- A slow warming trend will be seen Friday into next week. The threat
  for excessive heat next week remains, although intensity and
  timing of the most intense heat have low confidence.

As of 2pm, we've seen two areas of convection develop, one to our
north and one to our southwest. The convection from Brainerd north
is occurring out ahead of a strong shortwave over eastern NoDak that
shows up well on satellite. The activity over southeast SoDak has
developed on the northern gradient of a pocket of very unstable air,
with SPC mesoanalysis showing 4000 j/kg of MUCAPE near Mitchell.
This CAPE gradient angles southeast into northwest Iowa, so the bulk
of this activity will stay largely southwest of the MPX area. So
what do we have? Well, both low level and mid level water vapor
imagery shows a wedge of dry air between the northern shortwave and
southern instability, which is conveniently placed right over the
MPX area. In fact, with the help of downsloping winds, we've seen
Canby and Madison actually mix up into this drier air, where Madison
saw its temperature jump to 93 with the dewpoint drop to 46. For us,
the main question is how far south into southern MN does convection
build along the cold front that is crossing into MN from SoDak. Once
storms form, 1000-2000 j/kg of mlCAPE, with effective bulk shear of
55 kts will support some spin with storms. Because of the expected
supercell storm mode, large hail is the main threat. But the veered
low level winds and dewpoint depressions around 20 degrees F make
for a very low tornado threat.

Behind this cold front, we'll see highs tomorrow get chopped back to
the 70s/low 80s, but after that, a gradual warming trend ensues that
goes into next week. That warming trend will be the result of the
heatwave current baking the southern Plains into the desert southwest
starting to spread across the Plains. We continue to live in a land
of uncertainty with the heat next week and the big sticking point is
the strength of the persistent troughing near Hudson Bay. This
trough is acting as a buffer to the northeast expansion of the heat.
We'll see temperatures near normal through the weekend, when low
level winds will be out of the W to NW. But on Monday, the NBM flips
those winds over to the south and this is when the heat starts to
build in. The NBM, which goes out 10 days (so through next
Saturday), shows highs at MSP getting above 90 from Monday through
next Saturday. How warm we get though will come down to two things,
how strong the influence from that Hudson trough can remain and the
potential for convection with weak shortwaves/fronts moving through
the northwest flow. There continues to be some impressive high end
potential by Wednesday/Thursday next week, with most EPS members
showing highs getting into the upper 90s/lower 100s, with dewpoints
likely climbing into at least the mid/upper 60s. So the potential
remains for us to see a hazardous stretch of heat, assuming we don't
get saved by any weak passing cold fronts.

As for precipitation chances after today, there are almost daily
pops in the evening, tied to a diurnal trend in heating/instability.
As we get into next week, the jet stream will be over us or just to
our north, so there are plenty of weak shortwaves topping the
ridge in the ensembles, which leads to the dull roar in pops from
our forecast. At this point, the only wave that has some semblance
of agreement in the modeling systems is one for Saturday.
Shear/forcing is weak for this wave, so it will be your hit and miss
(though let's be honest, it will be mostly miss) garden variety
storms. The precipitation outlook for the last week of July through
the first week of August is not a good thing to see given the
growing drought conditions across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1249 PM CDT Wed Jul 19 2023

Biggest change with the TAFs is the delay in convective initiation.
This means storms will start farther east than originally forecast,
with MSP/RNH/EAU and possibly MKT the only airports in line for
possibly seeing TS. Given the forecast we're seeing from HREF
members with the scattered nature of storms, for locations with
precip mentioned, went with no more than a VCTS. Going into Thursday
morning, much of the guidance shows low level moisture increasing as
weak cold air advection overspreads the area, resulting in the
threat of MVFR cigs. It's a bit uncertain how widespread the low
clouds will be in the morning, but enough models are showing it
happening to include an MVFR cloud mention at STC/MSP/RNH/EAU.

KMSP...The TS potential at MSP early this evening is trending down,
but storms are still expected to develop near the Twin Cities metro.
Given current expectation, VCTS actually works best to cover the TS
chance MSP has at the moment. For the MVFR cigs, there are an awful
lot of models dropping cigs down into the 015-025 range 12z-16z Thu,
so included that possibility in the TAF. Current thinking is cigs
will actually remain pretty clear tonight, but as the sun comes up
and mixing begins, we'll quickly develop a stratocu field that will
go BKN at an MVFR level pretty quick before scattering out by the
afternoon.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind NW 5-10 kts.
SAT...VFR. Wind W 5-10 kts.
SUN...VFR. Wind WNW 5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...MPG
AVIATION...MPG
Hazardous weather outlook, Jul 19, 3:49 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
349 PM CDT Wed Jul 19 2023

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
202100-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
349 PM CDT Wed Jul 19 2023

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

A few severe thunderstorms are possible this afternoon and
evening, especially across southern and eastern Minnesota into
Wisconsin. The main hazard is large hail, with a secondary threat
of damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A slow warming trend will start Thursday through the weekend,
with excessive heat possible next week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jul 19, 4:07 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
407 PM CDT Wed Jul 19 2023

MNZ048-192145-
Pope MN-
407 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of central Pope County
through 445 PM CDT...

At 407 PM CDT, Doppler radar was tracking a strong thunderstorm over
Cyrus, or 10 miles east of Morris, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Starbuck around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4568 9574 4560 9516 4541 9526 4541 9536
      4555 9575 4567 9576
TIME...MOT...LOC 2107Z 287DEG 32KT 4560 9569

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jul 19, 4:17 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
417 PM CDT Wed Jul 19 2023

MNZ064-073-192200-
Yellow Medicine MN-Redwood MN-
417 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of central Redwood and
southeastern Yellow Medicine Counties through 500 PM CDT...

At 416 PM CDT, trained weather spotters reported a strong
thunderstorm near Cottonwood, or 10 miles northeast of Marshall,
moving east at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Trained weather spotters reported penny size hail near
         Cottonwood.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Echo around 435 PM CDT.

Other locations in the path of this storm include Redwood Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4464 9520 4460 9513 4439 9514 4448 9560
      4462 9561 4463 9563
TIME...MOT...LOC 2116Z 276DEG 38KT 4456 9566

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jul 19, 4:28 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
428 PM CDT Wed Jul 19 2023

MNZ041-048-192215-
Pope MN-Douglas MN-
428 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of southeastern Douglas
and northeastern Pope Counties through 515 PM CDT...

At 427 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lowry, or 12 miles southwest of Alexandria, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Glenwood around 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4579 9513 4569 9514 4559 9517 4575 9564
      4584 9559
TIME...MOT...LOC 2127Z 280DEG 32KT 4577 9556

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jul 19, 4:39 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
439 PM CDT Wed Jul 19 2023

MNZ049-192215-
Stearns MN-
439 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of northeastern Stearns
County through 515 PM CDT...

At 439 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Richmond, or 20 miles west of St. Cloud, moving
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Albany around 450 PM CDT.
  Avon around 455 PM CDT.

Other locations in the path of this storm include St. Joseph,
Collegeville and Holdingford.

This includes Interstate 94 in Minnesota between mile markers 146 and
164.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4565 9420 4560 9420 4559 9417 4556 9415
      4555 9415 4541 9456 4554 9473 4578 9444
      4577 9440
TIME...MOT...LOC 2139Z 228DEG 29KT 4554 9459

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CTG
Special weather statement, Jul 19, 4:48 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
448 PM CDT Wed Jul 19 2023

MNZ044-049-050-192230-
Benton MN-Mille Lacs MN-Stearns MN-
448 PM CDT Wed Jul 19 2023

...A strong thunderstorm will impact portions of southwestern Mille
Lacs, Benton and northeastern Stearns Counties through 530 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rice, or 15 miles north of St. Cloud, moving east at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Foley, Milaca and Foreston.

This includes U.S. Highway 10 in Minnesota between mile markers 158
and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Minnesota.

&&

LAT...LON 4579 9365 4556 9372 4556 9382 4573 9434
      4578 9430 4578 9428 4579 9430 4582 9430
      4583 9408
TIME...MOT...LOC 2148Z 283DEG 36KT 4575 9422

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CTG
Local storm report, Jul 19, 4:52 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
452 PM CDT Wed Jul 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     Hail             3 S Albany              45.59N 94.57W
07/19/2023  M1.50 inch       Stearns            MN   Trained Spotter

&&

MED

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:10 AM CDTSpecial Weather StatementMPXYellow Medicine35 min
Jul 19, 3:12 AM CDTSpecial Weather StatementMPXKandiyohi33 min
Jul 19, 3:54 PM CDTSevere Thunderstorm WarningMPXMorrison, Stearns, Todd36 min
Jul 19, 4:07 PM CDTSpecial Weather StatementMPXPope38 min
Jul 19, 4:17 PM CDTSpecial Weather StatementMPXRedwood43 min
Jul 19, 4:20 PM CDTSevere Thunderstorm WarningMPXPope25 min
Jul 19, 4:28 PM CDTSpecial Weather StatementMPXPope47 min
Jul 19, 4:39 PM CDTSpecial Weather StatementMPXStearns36 min
Jul 19, 4:48 PM CDTSpecial Weather StatementMPXBenton42 min
Jul 19, 4:52 PM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns38 min
Jul 19, 5:02 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker, Stearns43 min
Jul 19, 5:08 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne37 min
Jul 19, 5:24 PM CDTSpecial Weather StatementMPXKandiyohi51 min
Jul 19, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMeeker, Stearns, Wright45 min
Jul 19, 5:42 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec33 min
Jul 19, 6:01 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright29 min
Jul 19, 6:04 PM CDTSevere Thunderstorm WarningMPXHennepin, Wright26 min
Jul 19, 6:30 PM CDTSevere Thunderstorm WarningMPXHennepin15 min
Jul 19, 6:37 PM CDTSpecial Weather StatementMPXAnoka, Hennepin38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.